# SDR 96ZZZX1198

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64319
- Make and model: Boeing 727231
- Aircraft serial: 20052
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Actuator
- Part number: 65404676
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGA - FLT 396 - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, NLG DID NOT EXTEND.  CYCLED LANDING GEAR.  FOUND NLG LOCK RELEASE ACTUATOR BYPASSING HYDRAULIC PRESSURE.  REPLACED NLG HYDRAULIC LOCK RELEASE ACTUATOR, MFG PN 65-40467-6.  NLG OPERATION THEN CHECKED NORMAL.  CHECK C-2 - 1-18-96 - MCI.
